# SDR AALA201705249046

- Difficulty date: May 20, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 54,126 hours, 21,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERG EXIT LIGHT LENS MISSING OUTSIDE AFT STARBOARD LAV. LIGHT WORKS OK. REPLACED LENS AT LIGHT RIGHT AFT LAV (CLEAR LENS). OK FOR SVC IAW AMM 33-51-01. THE AIRCRAFT WAS NOT GROUNDED.
